MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-2530-191-US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Methods: delivery system but not stent returned for evaluation.Results: no material or manufacturing defects were found during the review of manufacturing records or during evaluation of the returned device (minus stent).No findings available for stent since it was not returned.Trend analysis does not show an unfavorable trend requiring reporting per fda requirements 21 cfr 803.3(2) and 803.53(a).Conclusions: it was reported that the left main (cir/om3) was being stented.Stenting of the left main is not an indication for use for the tryton device."medium" calcification was reported."vessels that have moderate to severe calcification" are contraindicated in the ifu.The medium level of calcification may have contributed to the reported issue.It was reported that the patient to took a large breath pulling back the guide, wires and tryton.The physician pulled the tryton back in the guide to rewire and that is when it was discovered that the stent had been dislodged from the balloon.This may have been a contributor to the reported issue.
 
Event or Problem Description
The physician was performing a tryton procedure when the stent came off of the balloon in the lm.The tryton stent was across the lesion with no issues.The patient [took] a large breath pulling back the guide, wires and tryton.The physician pulled the tryton back in the guide to rewire and that is when it when it was discovered that the stent had been dislodged from the balloon.The physician was able to snare the dislodged stent and remove it through the radial artery.A new tryton stent was used to complete the procedure.What was the target lesion (mv and sb)? circ and om3.What was the medina classification? 1,1,1.What was percent stenosis? 80%.Was the device used for a chronic total occlusion (total occlusion > 3 months)? no.What was the degree of calcification (none/low/medium/high)? medium.What was the degree of tortuosity (none/low/medium/high)? medium.What guide catheter (size and type) was used? ebu 4 6 fr.Did the device prep normally (i.E.Maintain negative pressure)? was not prepped yet.Follow-up response from the sales rep: the device was not prepped at all in or out of the body prior to coming off the balloon.Was there any resistance/friction while inserting the balloon through the rotating hemostatic valve? no.Was there any resistance/friction while inserting the balloon through the guide catheter? no.Was predilatation performed prior to attempting to place the tryton stent? yes.Was there difficulty reaching the lesion? some due to the guide not staying seated well in the artery.Was there difficulty crossing the lesion? no.Were multiple dilatations performed during the attempt to place the tryton stent? no.One predilatation.[?] the tryton did not have difficulty recrossing.Was the tryton stent removed between dilatations? if so, how many times was it removed and was it checked visually for distortion/damage? no.If multiple tryton devices were used during the procedure, include device sizes used (ex.2.5/3.5, 2.5/3.0, etc.).2 devices were used: the dislodged device which was a 2.5x3.0 and a second device to complete the procedure which was also a 2.5x3.0.Was a subsequent tryton stent successfully deployed at the intended site? yes.What was the final patient outcome? patent arteries.Patient resting comfortably after procedure.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key8056905
Report Number3007210870-2018-00016
Device Sequence Number19184079
Product Code MAF
UDI-Device Identifier00894588002132
UDI-Public00894588002132
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2019
Device Catalogue NumberT5-2530-191-US
Device Lot NumberUBD24B1000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2018
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;